# SDR UALA2009111603569

- Difficulty date: November 16, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 54,382 hours, 7,927 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 6228850200
- Part serial: 10
- Condition: Faulty
- Location: Lga
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGA HIGH POWER AMP OUTPUT CIRCUIT IS OPEN OR SHORTED MSG23-60141.   REPLACED HIGH POWER AMP FOR THE LGA.  SYSTEM MAT TEST GOOD AND INSTALLATION TEST CHECKS GOOD.
